# SDR 97ZZZX1434

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 294.5 Rbl 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 INSPECTION, CORROSION WAS NOTED ON THE BACKSIDE BULKHEAD STA 294.5 EXTENDING FROM RBL 25 TO RBL 45.
